MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7060
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported the blockage alarm did not sound.Even if the operator changed the instrument, it did not sound, and if the operator removed the extension tube from the cassette, it can prime, but the problem with the extension tube.The event occurred at the patient's home.This occurred during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
D4.Lot#, expiration date, udi, h4.Mfg.Date - updated.One device was returned for analysis in used condition.Customer also provided 3 photos.No damage was detected during the visual inspection.Functional testing was performed.During the test, the distilled water did not pass through the assembly.The sample was found occluded.According to the functional test, the failure mode ¿a0348 - not working¿ was confirmed.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20334338
Report Number3012307300-2024-10234
Device Sequence Number20833972
Product Code FPA
UDI-Device Identifier10610586020438
UDI-Public(01)10610586020438(17)270621(10)4301250
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7060
Device Catalogue Number21-7060-24
Device Lot Number4301250
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CASSETTE LOT NUMBER: UNKNOWN.; INFUSION PUMP SN: UNKNOWN.
Patient SexUnknown